# SDR REXA2022082200694

- Difficulty date: August 10, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: SH670321673
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM SPACER IS CORRODED AT FS 333, ON THE O/B SIDE OF THE RBL 9 BEAM. REMOVED THE RBL9 O/B CROSSBEAM SPACER AT FS 333 TO FULLY REMOVE ALL CORROSION IAW CRJ-900 51-42-06-001-001-A01. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE SPACER P/N SH670-32167-3 AT FS 333 AND RBL 9 O/B LOCATION IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
